Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aslan21154

Breakout Post 1st Smoothbeam?

Recommended Posts

I'm curious if any other Smoothbeam patients experienced an initial breakout after their first smoothbeam treatment. My skin looked great for a few days after the treatment, and then I started breaking out in areas where I usually don't breakout. It looked like the Smoothbeam was just brining all these tiny pimples and blackheads to the surface on my forehead. I mainly breakout with cystic acne on my cheeks. Most of my acne is gone except for these areas where I seem to be purging deep plugs. Anyone else have this experience? I can say my scars are improving after only 1 treatment and some of my pores do look smaller.

Thanks!

Share this post


Link to post
Share on other sites

I've had the same thing happen with me too (breaking out)...I think your right about the purging. But stick with it because it works...I'm on smoothbeam #4 and it just keeps getting better and better.

Share this post


Link to post
Share on other sites

Oh God! Thanks for the encouragement! It's just nice to know it gets better. My skin tone looks 100% better. It's just these few places where I knew there was some hidden stuff---it seems logical that this should happen, but like most...I love validation. Thanks!

Share this post


Link to post
Share on other sites

Misty,

Thank you biggrin.gif I'm very encouraged then. My initial breakout is clearing up and there's absolutely nothing new. Plus. I can see where my three diagonal chicken pox scars are miraculously filling in before my eyes.

Good luck on the rest of your treatments!

Cheers,

Kristie

Share this post


Link to post
Share on other sites

To all the people that have had smoothbeam treatments, what was your face like prior to having the treatments done? Was your face filled with red spots, did you have an uneven skin level, lots of active acne, or something else?

As well, I am going to have my first smoothbeam treatment next week, and I am currently on stievamycin(retin-a and etrhyomycin), how many days would you reccommend that I stop my topical treatment for?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×